On generalized poly-Bernoulli numbers and relatedL-functions

Publication year: 2012 Source: Journal of Number Theory, Volume 132, Issue 1, January 2012, Pages 156-170 Yoshitaka Sasaki Different two generalizations of the DirichletL-functions which are based on the construction of Arakawa–Kanekoʼs zeta function are treated. Further special values at non-positive integers of such functions are evaluated and generalized poly-Bernoulli numbers are introduced via those values

Publication year: 2012 Source: Journal of Number Theory, Volume 132, Issue 1, January 2012, Pages 156-170 Yoshitaka Sasaki Different two generalizations of the DirichletL-functions which are based on the construction of Arakawa–Kanekoʼs zeta function are treated. Further special values at non-positive integers of such functions are evaluated and generalized poly-Bernoulli numbers are introduced via those values

Read More:
On generalized poly-Bernoulli numbers and relatedL-functions